Jump to content

I think I screwed up....


[rh...]

Recommended Posts

  I posted this on Withdrawl board. I will post here in hopes someone could share their insights and inputs. I had never experienced depression while I was taking 2.5mg. Xanax and 3mg. Klonopin. No w/d. just knew I wanted off.

 

I got off Xanax and tapered down to 2.75mg. Klonopin and began my c/o to Diazepam. I began using Ashton Schedule 6 at Stage 3. I had dropped  1.25mg. Klonopin while adding 30mg. Diazepam per Ashton Schedule. One week later I went down to taking 1mg. Klonopin along with Diazepam per day.

 

Depression has been severe for me. I realize now I had dropped 1.25 Klonopin, which is a huge cut. Is that why the depression is so severe??? I know depression can happen with Diazepam, but this is bad.

 

In a two weeks time I have cut the Klonopin by 1.75mg. Any suggestions, input would be greatly appreciated. Should I add .25 Klonopin or stay where I'm at until I stabilize? I am currently on 1mg. Klonopin and 30 mg. Diazepam.

 

Thank you so very much,

Rhapsodygirl

 

Link to comment
Share on other sites

Hi,

 

Just to clarify, You started your cross-over from 2.75mg klonopin, now, two weeks later are on 1mg klonopin and 30mg Valium? It's been a long time since I've looked at Ashton's sub taper schedules, and I can't remember if you are supposed to finish crossing over before you start your taper, or if you start tapering during your cross over. I know there are options for both. Anyway, if you haven't started tapering yet, you should either be on 1mg klon + 35mg Valium, or 1.25mg Klon +30mg Valium. 1mg Klonopin is roughly equivalent to 20mg Valium according Ashton and others. 

 

Another possibility of what could be going on with the depression is, Klonopin is leaving your system at a much faster rate than Valium is building up. This might be effecting you. It seems like you've made this cross really fast, so far. It also looks like you may have done your initial klonopin taper (before starting the cross) a tad fast. Going by your sig line

 

Lastly, Valium does have a reputation for causing depression in some. I remember when I was young, using Valium recreationally now and then. A 10mg Valium the night before left me profoundly depressed the next day. It always passed in a day or two, but it was always shocking!

 

What I would probably do in your case is do a small dose correction. Maybe start with increasing the klonopin by 0.125mg and see how you feel. Also, slow your cross-over down a little.

 

Hope this helps.

 

 

 

 

Link to comment
Share on other sites

I see from your latest blog entry that the depression lifted entirely.  ;D  It is so hard when we are in the grips of a disabiling symptom, like deep depression, to believe that it, like all withdrawal symptoms, will pass.  And doing the Valium crossover does complicate the picture a little but it sounds like your body has sorted it out for now. 
Link to comment
Share on other sites

 

Hi eljay,

  Yes, two weeks ago I was on 2.75 K and started the cross over per Ashton Schedule 6 at stage 3, which I went down to taking 1.5mg. K and 25mg. V. One week later I took 1mg. K and 30mg. V. I realize now I made a huge cut in Klonopin :idiot: When I began this journey (mid April ), between the amount of Xanax and Klonopin I was taking every day for over 8 years was 5.5mg. which according to Ashton equals 110mg. V. Had no problem dropping the Xanax because when I made a Xanax cut of .25 I added another .25 K. I was totally off Xanax May 12th and my K dose was 4.25mg.

 

I started cutting K and got down to 2.75 and then started K and V crossover on July 10th. I totally screwed up by dropping 1.25 K when I started V. I will hold until Wednesday and will cut .25 K and maintain the 30mg. V. I will then be on .75 K. Sound okay??

 

Thank you,

Rhapsodygirl

Link to comment
Share on other sites

×
×
  • Create New...